Thunderstorm Wind, Ford
- When
- June 13, 6:40 PM CST
- Where
- Ford County, 2 mi SW of Gibson City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.450, -88.400
Five utility poles were blown over along Route 54.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 13, 5:45 PM CST, 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 645 PM CDT MON JUN 13 2005 .DISCUSSION... THE THUNDERSTORMS ARE STILL ISOLATED OVER NORTHEAST ILLINOIS. THERE IS DRIER AIR ABOVE 850 MB. WE STILL ARE IN A MODERATE RISK OF SEVERE WEATHER. THERE IS A 50 KNOT SPEED MAXIMUM MOVING INTO IOWA AND MISSOURI. WE EXPECT SHOWERS AND THUNDERSTORMS LATER TONIGHT WELL AFTER 6 PM CDT. THERE IS A LOT OF WARM AND MOIST AIR AT THE LOWER LEVELS. THE SURFACE LOW MOVES INTO WISCONSIN AND FRONT PASSES THROUGH NORTHEAST ILLINOIS AROUND BETWEEN 12 UTC AND 18 UTC FRIDAY. WILL HAVE LIKELY POPS OVERNIGHT FOR ALL OF THE CWA. THE FORECAST WIND BECOMES NORTHWEST WEDNESDAY AS THE UPPER AIR LOW MOVES OVER WISCONSIN. HAVE ADJUSTED THE HIGH TEMPERATURES AND LOW TEMPERATURES A LITTLE LOWER AND CLOSER TO MOS GUIDANCE FOR THURSDAY...FRIDAY AND SATURDAY. WE USED THE NAM MODEL FOR THE NEXT 36 HOURS AND GFS FOR UP TO DAY SEVEN. WILL KEEP THE DRY FORECAST THROUGH SUNDAY. EXPECT A WARMING TREND THIS WEEKEND. A 500 MB RIDGE WILL BUILD OVER THE GREAT PLAINS AND EXTEND INTO THE NORTHWESTERN GREAT LAKES. && .AVIATION... FOR 100Z TAFS...MAIN CONCERN THIS CYCLE IS DEVELOPMENT OF THUNDERSTORMS IN THE NEXT FEW HOURS. ON GOING SEVERE WEATHER VCNTY PIA/SPI APPEARS ON PATH TO GRAZE SOUTHERN PORTION OF WARNING FORECAST AREA BUT SHOULD NOT MAKE IT INTO NORTHEEAST ILLINOIS TERMINALS BASED ON CURRENT PATH. LATE AFTERNOON SOUNDING FROM DVN INDICATES STRONG CAP IN PLACE OVER THEIR AREA AND GIVEN SIMILARITY IN AIRMASS AND LACK OF CLOUDS IN NORTHEAST ILLINOIS EXPECT THIS MAY WELL BE TRUE ACROSS MUCH/MOST OF NORHTERN ILLINOIS. TAFS WENT OUT JUST PRIOR TO LATEST WATCH ISSUANCE AND HUNG ONTO TO POSSIBILITY OF TSTMS 02Z-04Z BUT GIVEN REVISED THINKING AND LATEST BOX PLACEMENT THEAT MAY BE LESS THAN EARLIER CONSIDERED. SECOND CHANCE OF PRECIP IN TAFS WOULD OCCUR WITH FROPA TUESDAY MORNING. WINDS ONLY SLOWLY VEER FROM SOUTH THIS EVENING TO WEST/WEST SOUTHWEST TUESDAY. SPEEDS TONIGHT AFTER SUNSET SHOULD STAY BELOW 10 KNOTS BUT INCREAST TUESDAY WITH SOME GUSTINESS. && .LOT...WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LK MI...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 400 PM CDT MON JUN 13 2005 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-141130- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 400 PM CDT MON JUN 13 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MOST OF CENTRAL AND NORTH CENTRAL ILLINOIS. THE REST OF THE NORTHEAST ILLINOIS AND NORTHWEST INDIANA IS UNDER A SLIGHT RISK OF SEVERE THUNDERSTORM. A LOW PRESSURE CENTER OVER NEBRASKA WILL MOVE TO CENTRAL WISCONSIN BY TUESDAY AFTERNOON. WARM AND MOIST AIR OVER ILLINOIS WILL ENHANCE INSTABILITY IN IOWA AND ILLINOIS THIS EVENING. AS THE LOW MOVES TO WISCONSIN A COLD FRONT WILL APPROACH AND ENTER INTO ILLINOIS OVERNIGHT. THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SOME OF THE THUNDERSTORMS MAY PRODUCE SEVERE WEATHER. THE THREAT WILL BE DAMAGING WIND AND LARGE HAIL. AN ISOLATED TORNADO MAY OCCUR AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON WHEN THERE WILL BE ENOUGH HEATING TO PRODUCE UNSTABLE CONDITIONS. AN UPPER AIR LOW WILL BE OVER NORTHEAST ILLINOIS WITH COLD AIR ALOFT WHICH WILL ALSO ENHANCE THE INSTABILITY DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL BE NEEDED TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-141130- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 400 PM CDT MON JUN 13 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE ONTO SOUTHERN LAKE MICHIGAN TONIGHT. SOME OF THESE STORMS MAY BE SEVERE TONIGHT WITH WIND GUSTS IN EXCESS OF 50 KNOTS. IF YOU ARE GOING OUT ON THE LAKE TONIGHT YOU SHOULD MONITOR WEATHER CONDITIONS AND BE PREPARED TO REACH SAFE HARBOR IF THREATENING WEATHER APPROACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS TUESDAY ESPECIALLY IN THE AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) WHW
The Lincoln radar (KILX), 86 km away, was scanning. The volume nearest the first event began at 00:39 UTC.
2 thunderstorm wind. Local standard time, as filed.
Five utility poles were blown over along Route 54.
One large tree was blown down at Buckley Lake and a tree fell on to a truck in Cissna Park. Tree limbs were also blown down across southwest Iroquois County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2005Every state in 2005This day in weather historyWarnings in Illinois, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5457408, 5457409.